Alert archive / Massachusetts / Coastal Flood Statements in 2011
Coastal Flood Statement 6, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this coastal flood statement at Nov 23, 2011, 4:27 PM EST for 5 counties in Massachusetts. It took effect at Nov 24, 2011, 8:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2011, 4:27 PM EST (21:27 UTC)
- In effect from
- Nov 24, 2011, 8:00 AM EST
- Expired
- Nov 24, 2011, 12:00 PM EST
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Essex County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA
The radar
The Boston radar (KBOX), 35 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 9.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 684 m²/s²
- 0-3 km storm-relative helicity
- 773 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
932
WHUS41 KBOX 232127
CFWBOX
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
427 PM EST WED NOV 23 2011
...MINOR COASTAL FLOODING LIKELY THURSDAY MORNING...
MAZ007-015-016-019-022-240530-
/O.NEW.KBOX.CF.S.0006.111124T1200Z-111124T1600Z/
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
EASTERN PLYMOUTH MA-BARNSTABLE MA-
427 PM EST WED NOV 23 2011
* COASTAL FLOODING...ISOLATED AREAS OF MINOR COASTAL FLOODING ARE
LIKELY ACROSS NORTH AND NORTHEAST FACING SHORELINES OF EASTERN
MASSACHUSETTS FROM CAPE ANN SOUTHWARD TO CAPE COD. THE COASTAL
FLOODING IS EXPECTED TO BE LESS WIDESPREAD THAN WEDNESDAY
MORNING/S EVENT.
* TIMING...FROM 7 AM TO 12 NOON THURSDAY.
* IMPACTS...MINOR COASTAL FLOODING OF THE MOST VULNERABLE SHORE
ROADS AND/OR BASEMENTS DUE TO THE HEIGHT OF STORM TIDE OR WAVE
SPLASHOVER. THE MAJORITY OF ROADS REMAIN PASSABLE WITH ONLY
ISOLATED CLOSURES. THERE IS NO SIGNIFICANT THREAT TO LIFE AND
ANY IMPACT ON PROPERTY IS MINIMAL.
&&
ALL TIDE HEIGHTS ARE RELATIVE TO MEAN LOWER LOW WATER.
TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.
NEWBURYPORT
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
9.0 23/10 PM 8.6 0.4 8-10 NONE
10.2 24/10 AM 9.9 0.3 4-6 MINOR
8.7 24/11 PM 8.7 0.0 2 NONE
10.1 25/11 AM 10.1 0.0 1-2 NONE
8.7 26/12 AM 8.7 0.0 1-2 NONE
10.0 26/12 PM 10.0 0.0 1 NONE
GLOUCESTER HARBOR
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
9.9 23/09 PM 9.5 0.4 10-11 NONE
11.3 24/09 AM 10.8 0.5 5-7 NONE
9.4 24/10 PM 9.6 -0.2 3 NONE
10.7 25/10 AM 11.1 -0.4 2-3 NONE
9.1 25/11 PM 9.7 -0.6 1-2 NONE
10.8 26/11 AM 11.1 -0.3 1 NONE
REVERE
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
10.7 23/09 PM 10.1 0.6 7 NONE
12.1 24/10 AM 11.6 0.5 4-5 NONE
10.1 24/10 PM 10.3 -0.2 2-3 NONE
11.3 25/10 AM 11.8 -0.5 1-2 NONE
9.7 25/11 PM 10.3 -0.6 1 NONE
11.5 26/11 AM 11.8 -0.3 1 NONE
BOSTON HARBOR
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
10.9 23/09 PM 10.3 0.6 2-3 NONE
12.4 24/10 AM 11.9 0.5 1 MINOR
10.3 24/10 PM 10.5 -0.2 1 NONE
11.5 25/10 AM 12.0 -0.5 1 NONE
9.9 25/11 PM 10.5 -0.6 1 NONE
11.8 26/11 AM 12.1 -0.3 1 NONE
SCITUATE
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
10.2 23/09 PM 9.6 0.6 9 NONE
3.5 24/04 AM 3.1 0.4 7-8 MINOR
3.0 24/05 PM 3.0 0.0 3-4 NONE
2.0 25/04 AM 2.0 0.0 3 NONE
3.2 25/06 PM 3.2 0.0 1 NONE
2.1 26/05 AM 2.1 0.0 1 NONE
SANDWICH HARBOR
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
10.6 23/09 PM 9.8 0.8 7-9 NONE
12.3 24/10 AM 11.5 0.8 2-4 MINOR
10.0 24/10 PM 10.0 0.0 2 NONE
11.6 25/11 AM 11.6 0.0 1 NONE
10.1 25/11 PM 10.1 0.0 1 NONE
11.5 26/11 AM 11.5 0.0 1 NONE
PROVINCETOWN HARBOR
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
9.0 23/10 PM 9.8 -0.8 3 NONE
10.4 24/10 AM 11.4 -1.0 1 NONE
9.4 24/10 PM 9.8 -0.4 1 NONE
11.1 25/11 AM 11.5 -0.4 1-2 NONE
9.5 25/11 PM 9.9 -0.4 1 NONE
11.1 26/12 PM 11.5 -0.4 1 NONE
CHATHAM - EAST COAST
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
7.8 23/10 PM 7.3 0.5 9-12 NONE
8.6 24/10 AM 8.4 0.2 6-8 MINOR
7.1 24/11 PM 7.3 -0.2 4 NONE
8.1 25/11 AM 8.6 -0.5 2-3 NONE
6.7 26/12 AM 7.3 -0.6 2 NONE
8.2 26/12 PM 8.5 -0.3 1-2 NONE
CHATHAM - SOUTH COAST
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
6.8 23/10 PM 6.4 0.4 3 NONE
7.6 24/10 AM 7.4 0.2 1-2 NONE
6.4 24/11 PM 6.4 0.0 2 NONE
7.5 25/11 AM 7.5 0.0 2 NONE
6.4 26/12 AM 6.4 0.0 2 NONE
7.5 26/12 PM 7.5 0.0 1 NONE
$$
NOCERA2 follow-up statements
430
WHUS41 KBOX 240325
CFWBOX
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1025 PM EST WED NOV 23 2011
...MINOR COASTAL FLOODING LIKELY THURSDAY MORNING...
MAZ007-015-016-019-022-241130-
/O.CON.KBOX.CF.S.0006.111124T1200Z-111124T1600Z/
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
EASTERN PLYMOUTH MA-BARNSTABLE MA-
1025 PM EST WED NOV 23 2011
* COASTAL FLOODING...ISOLATED AREAS OF MINOR COASTAL FLOODING ARE
LIKELY ACROSS NORTH AND NORTHEAST FACING SHORELINES OF EASTERN
MASSACHUSETTS FROM CAPE ANN SOUTHWARD TO CAPE COD. THE COASTAL
FLOODING IS EXPECTED TO BE LESS WIDESPREAD THAN WEDNESDAY
MORNING/S EVENT.
* TIMING...FROM 7 AM TO 12 NOON THURSDAY.
* IMPACTS...MINOR COASTAL FLOODING OF THE MOST VULNERABLE SHORE
ROADS AND/OR BASEMENTS DUE TO THE HEIGHT OF STORM TIDE OR WAVE
SPLASHOVER. THE MAJORITY OF ROADS REMAIN PASSABLE WITH ONLY
ISOLATED CLOSURES. THERE IS NO SIGNIFICANT THREAT TO LIFE AND
ANY IMPACT ON PROPERTY IS MINIMAL.
&&
&&
ALL TIDE HEIGHTS ARE RELATIVE TO MEAN LOWER LOW WATER.
TIME OF HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.
NEWBURYPORT
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
9.0 23/10 PM 8.6 0.4 8-10 NONE
10.2 24/10 AM 9.9 0.3 4-6 NONE
8.7 24/11 PM 8.7 0.0 2 NONE
10.1 25/11 AM 10.1 0.0 1-2 NONE
8.7 26/12 AM 8.7 0.0 1-2 NONE
10.0 26/12 PM 10.0 0.0 1 NONE
GLOUCESTER HARBOR
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
9.9 23/09 PM 9.5 0.4 10-11 NONE
11.3 24/09 AM 10.8 0.5 5-7 NONE
9.4 24/10 PM 9.6 -0.2 3 NONE
10.7 25/10 AM 11.1 -0.4 2-3 NONE
9.1 25/11 PM 9.7 -0.6 1-2 NONE
10.8 26/11 AM 11.1 -0.3 1 NONE
REVERE
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
10.7 23/09 PM 10.1 0.6 7 NONE
12.1 24/10 AM 11.6 0.5 4-5 NONE
10.1 24/10 PM 10.3 -0.2 2-3 NONE
11.3 25/10 AM 11.8 -0.5 1-2 NONE
9.7 25/11 PM 10.3 -0.6 1 NONE
11.5 26/11 AM 11.8 -0.3 1 NONE
BOSTON HARBOR
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
10.9 23/09 PM 10.3 0.6 2-3 NONE
12.4 24/10 AM 11.9 0.5 1 MINOR
10.3 24/10 PM 10.5 -0.2 1 NONE
11.5 25/10 AM 12.0 -0.5 1 NONE
9.9 25/11 PM 10.5 -0.6 1 NONE
11.8 26/11 AM 12.1 -0.3 1 NONE
SCITUATE
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
10.2 23/09 PM 9.6 0.6 9 NONE
3.5 24/04 AM 3.1 0.4 7-8 MINOR
3.0 24/05 PM 3.0 0.0 3-4 NONE
2.0 25/04 AM 2.0 0.0 3 NONE
3.2 25/06 PM 3.2 0.0 1 NONE
2.1 26/05 AM 2.1 0.0 1 NONE
SANDWICH HARBOR
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
10.6 23/09 PM 9.8 0.8 7-9 NONE
12.3 24/10 AM 11.5 0.8 2-4 MINOR
10.0 24/10 PM 10.0 0.0 2 NONE
11.6 25/11 AM 11.6 0.0 1 NONE
10.1 25/11 PM 10.1 0.0 1 NONE
11.5 26/11 AM 11.5 0.0 1 NONE
PROVINCETOWN HARBOR
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
9.0 23/10 PM 9.8 -0.8 3 NONE
10.4 24/10 AM 11.4 -1.0 1 NONE
9.4 24/10 PM 9.8 -0.4 1 NONE
11.1 25/11 AM 11.5 -0.4 1-2 NONE
9.5 25/11 PM 9.9 -0.4 1 NONE
11.1 26/12 PM 11.5 -0.4 1 NONE
CHATHAM - EAST COAST
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
7.8 23/10 PM 7.3 0.5 9-12 NONE
8.6 24/10 AM 8.4 0.2 6-8 MINOR
7.1 24/11 PM 7.3 -0.2 4 NONE
8.1 25/11 AM 8.6 -0.5 2-3 NONE
6.7 26/12 AM 7.3 -0.6 2 NONE
8.2 26/12 PM 8.5 -0.3 1-2 NONE
CHATHAM - SOUTH COAST
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
6.8 23/10 PM 6.4 0.4 3 NONE
7.6 24/10 AM 7.4 0.2 1-2 NONE
6.4 24/11 PM 6.4 0.0 2 NONE
7.5 25/11 AM 7.5 0.0 2 NONE
6.4 26/12 AM 6.4 0.0 2 NONE
7.5 26/12 PM 7.5 0.0 1 NONE
$$794
WHUS41 KBOX 240856
CFWBOX
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
356 AM EST THU NOV 24 2011
...MINOR COASTAL FLOODING AGAIN LIKELY THIS MORNING...
.A HIGH ASTRONOMICAL TIDE WILL COMBINE WITH ROUGH SEAS EAST OF
MASSACHUSETTS TO BRING POCKETS OF MINOR COASTAL FLOODING TO THE
EASTERN MASSACHUSETTS SHORELINE.
MAZ007-015-016-019-022-241700-
/O.EXT.KBOX.CF.S.0006.111124T1300Z-111124T1700Z/
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
EASTERN PLYMOUTH MA-BARNSTABLE MA-
356 AM EST THU NOV 24 2011
* COASTAL FLOODING...A FEW AREAS OF MINOR COASTAL FLOODING ARE
LIKELY ACROSS NORTH AND NORTHEAST FACING SHORELINES OF EASTERN
MASSACHUSETTS FROM CAPE ANN SOUTHWARD TO CAPE COD. THE COASTAL
FLOODING IS EXPECTED TO BE LESS WIDESPREAD THAN ON WEDNESDAY
MORNING.
* TIMING...FROM 7 AM TO 12 NOON THURSDAY.
* IMPACTS...MINOR COASTAL FLOODING OF THE MOST VULNERABLE SHORE
ROADS AND/OR BASEMENTS DUE TO THE HEIGHT OF STORM TIDE OR WAVE
SPLASHOVER. THE MAJORITY OF ROADS REMAIN PASSABLE WITH ONLY
ISOLATED CLOSURES. THERE IS NO SIGNIFICANT THREAT TO LIFE AND
ANY IMPACT ON PROPERTY IS MINIMAL.
&&
&&
ALL TIDE HEIGHTS ARE RELATIVE TO MEAN LOWER LOW WATER. TIME OF
HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.
NEWBURYPORT
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
9.0 23/10 PM 8.6 0.4 8-10 NONE
10.2 24/10 AM 9.9 0.3 4-6 NONE
8.7 24/11 PM 8.7 0.0 2 NONE
10.1 25/11 AM 10.1 0.0 1-2 NONE
8.7 26/12 AM 8.7 0.0 1-2 NONE
10.0 26/12 PM 10.0 0.0 1 NONE
GLOUCESTER HARBOR
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
9.9 23/09 PM 9.5 0.4 10-11 NONE
11.3 24/09 AM 10.8 0.5 5-7 NONE
9.4 24/10 PM 9.6 -0.2 3 NONE
10.7 25/10 AM 11.1 -0.4 2-3 NONE
9.1 25/11 PM 9.7 -0.6 1-2 NONE
10.8 26/11 AM 11.1 -0.3 1 NONE
REVERE
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
10.7 23/09 PM 10.1 0.6 7 NONE
12.1 24/10 AM 11.6 0.5 4-5 NONE
10.1 24/10 PM 10.3 -0.2 2-3 NONE
11.3 25/10 AM 11.8 -0.5 1-2 NONE
9.7 25/11 PM 10.3 -0.6 1 NONE
11.5 26/11 AM 11.8 -0.3 1 NONE
BOSTON HARBOR
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
10.9 23/09 PM 10.3 0.6 2-3 NONE
12.4 24/10 AM 11.9 0.5 1 MINOR
10.3 24/10 PM 10.5 -0.2 1 NONE
11.5 25/10 AM 12.0 -0.5 1 NONE
9.9 25/11 PM 10.5 -0.6 1 NONE
11.8 26/11 AM 12.1 -0.3 1 NONE
SCITUATE
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
10.2 23/09 PM 9.6 0.6 9 NONE
3.5 24/04 AM 3.1 0.4 7-8 MINOR
3.0 24/05 PM 3.0 0.0 3-4 NONE
2.0 25/04 AM 2.0 0.0 3 NONE
3.2 25/06 PM 3.2 0.0 1 NONE
2.1 26/05 AM 2.1 0.0 1 NONE
SANDWICH HARBOR
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
10.6 23/09 PM 9.8 0.8 7-9 NONE
12.3 24/10 AM 11.5 0.8 2-4 MINOR
10.0 24/10 PM 10.0 0.0 2 NONE
11.6 25/11 AM 11.6 0.0 1 NONE
10.1 25/11 PM 10.1 0.0 1 NONE
11.5 26/11 AM 11.5 0.0 1 NONE
PROVINCETOWN HARBOR
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
9.0 23/10 PM 9.8 -0.8 3 NONE
10.4 24/10 AM 11.4 -1.0 1 NONE
9.4 24/10 PM 9.8 -0.4 1 NONE
11.1 25/11 AM 11.5 -0.4 1-2 NONE
9.5 25/11 PM 9.9 -0.4 1 NONE
11.1 26/12 PM 11.5 -0.4 1 NONE
CHATHAM - EAST COAST
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
7.8 23/10 PM 7.3 0.5 9-12 NONE
8.6 24/10 AM 8.4 0.2 6-8 MINOR
7.1 24/11 PM 7.3 -0.2 4 NONE
8.1 25/11 AM 8.6 -0.5 2-3 NONE
6.7 26/12 AM 7.3 -0.6 2 NONE
8.2 26/12 PM 8.5 -0.3 1-2 NONE
CHATHAM - SOUTH COAST
TOTAL ASTRO
TIDE DAY/TIME TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
------- ---------- ------- ------- ------- ----------
6.8 23/10 PM 6.4 0.4 3 NONE
7.6 24/10 AM 7.4 0.2 1-2 NONE
6.4 24/11 PM 6.4 0.0 2 NONE
7.5 25/11 AM 7.5 0.0 2 NONE
6.4 26/12 AM 6.4 0.0 2 NONE
7.5 26/12 PM 7.5 0.0 1 NONE
$$What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Nov 23, 4:18 PM EST, 9 minutes earlier.
Area forecast discussion, Nov 23, 4:18 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
418 PM EST WED NOV 23 2011
.SYNOPSIS...
LOW PRESSURE OVER THE GULF OF MAINE THIS EVENING WILL QUICKLY DEPART
AND GIVE WAY TO COOL BUT DRY HIGH PRESSURE LATER TONIGHT INTO
THANKSGIVING. THE HIGH WILL THEN SLIP SOUTH OF NEW ENGLAND FRI
PROVIDING MODERATING TEMPERATURES ALONG WITH DRY WEATHER. DRY
WEATHER SHOULD PREVAIL MUCH OF THE WEEKEND BEFORE A COLD FRONT
APPROACHES FROM THE WEST LATE SUNDAY OR SUNDAY NIGHT INTO MON.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LOW OVER THE GULF OF ME CONTINUES TO MOVE NE AWAY FROM NEW ENGLAND.
HOWEVER MID/UPPER LEVEL TROF REMAINS TO OUR WEST SO A LOW RISK OF A
FEW ISOLATED SHOWERS OF RAIN/SNOW OR ICE PELLETS CONTINUES INTO
EARLY THIS EVENING. WEB CAMS INDICATE ROADWAYS ARE DRY AND GIVEN THE
INCREASING WINDS THIS EVENING ANY RESIDUAL STANDING WATER SHOULD
EVAPORATE BEFORE SUBFREEZING TEMPS ARRIVE. SO DON/T ANTICIPATE ANY
BLACK ICE THIS EVENING.
SKIES WILL CLEAR AROUND 00Z WEST /HARTFORD-SPRINGFIELD/ AND ABOUT
03Z EAST /BOSTON/. FOR CAPE COD AND THE ISLANDS CAA ON NNE WINDS
ACROSS THE RELATIVELY WARM COASTAL WATERS WILL LIKELY BE SUFFICIENT
TO GENERATE LOTS OF OCEAN EFFECT STRATO-CU. SO NOT EXPECTING MUCH IF
ANY CLEARING FOR THIS REGION.
WINDS...
STRONG WINDS ON THE BACK SIDE OF THE DEPARTING LOW WILL CONTINUE
ACROSS EASTERN MA AND PER BUFKIT SOUNDINGS WILL PEAK AROUND 00Z WITH
GUSTS UP TO 40-45 KT. HIGHEST WINDS WILL BE ACROSS N-NE FACING
SHORELINES FROM ROCKPORT SOUTHWARD TO HULL/COHASSET/SCITUATE/
SANDWICH TO PROVINCETOWN. WINDS WILL BEGIN TO EASE AFTER 06Z.
ALREADY GUSTING TO 35KT AT PVC AND 41 KT AT THE BOSTON BUOY 44013.
GIVEN THE ABOVE OBSERVATIONS AND MODEL DATA WE WILL KEEP THE
PREVIOUS WIND ADVISORY IN EFFECT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THU...
NICE DAY COMING UP WITH GOOD HEIGHT RISES AND ANTICYCLONIC FLOW.
THIS SHOULD YIELD ABUNDANT SUNSHINE THROUGHOUT THE DAY. THE ONLY
EXCEPTION WILL BE ACROSS CAPE COD AND NANTUCKET WHERE SOME OCEAN
EFFECT STRATO-CU MAY LINGER THROUGH THE MORNING BUT SHOULD GIVE WAY
TO SUNSHINE AS THE LOW LEVEL FLOW TURNS TO THE WEST. DESPITE THE
ABUNDANT SUNSHINE SUBSIDENCE INVERSION WILL LIMIT BLYR MIXING. SO
HIGHS WILL ONLY BE IN THE MU40S ACROSS MUCH OF THE REGION...WITH
U30S TO L40S FOR THE HILLY TERRAIN ACROSS NORTHWEST MA AND SOUTHWEST
NH. DESPITE THE COOL TEMPS WINDS WILL BE FAIRLY LIGHT TOMORROW.
SIDED WITH THE WARM METNAM GUID GIVEN THE LIGHT WESTERLY WINDS.
THU NIGHT...
DRY WEATHER CONTINUES IN RESPONSE TO MID LEVEL HEIGHT RISES AND
ANTICYCLONIC FLOW. NOT AS COLD AS BLYR WINDS REMAIN WESTERLY ALONG
WITH WEAK LOW LEVEL WARM AIR ADVECTION.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGHLIGHTS...
* ABOVE AVERAGE AND DRY WEATHER FOR THE REST OF THE WEEK
* PRECIP CHANCES INCREASING BEGINNING NEXT WEEK
CONFIDENCE...
HIGH CONFIDENCE IN THE FORECAST FROM THURSDAY INTO SATURDAY AS MODEL
GUIDANCE HAS BEEN CONSISTENT AMONGST EACH OTHER AS WELL AS FROM RUN
TO RUN. CONFIDENCE BEGINS TO DECREASE BEGINNING SUNDAY AS MODEL
SPREAD BEGINS TO INCREASE. HAVE HIGH CONFIDENCE THAT ABOVE AVERAGE
MAX TEMPS WILL CONTINUE TO OCCUR AS LONG WAVE PATTERN CONTINUES TO
BE PERSISTENT. BELIEVE THE BEST CHANCE FOR SOUTHERN NEW ENGLAND TO
SEE PRECIP IS EITHER MONDAY OR TUESDAY...LOW CONFIDENCE ON TIMING
AND DURATION...BUT INCREASING CONFIDENCE THAT IT WILL OCCUR. THE
00.23 ECMWF IS FAR MORE PROGRESSIVE THAN THE 00.23 GFS AND THE 12.23
ECMWF RUN. IT APPEARS THAT THE MODELS ARE NOT HANDLING THE STOUT
TROUGH ACROSS THE CENTER CONUS FOR THE WEEKEND TIMEFRAME QUIET WELL.
SOME MODELS CREATE A CUT OFF LOW...WHILE OTHERS KEEP THE LONGWAVE IN
TACT. BECAUSE OF THE LOW CONFIDENCE IN THE MODELS DECIDED TO BLEND
TOWARDS HPC AND THE ENSEMBLES TO CREATE A FORECAST TREND. OTHERWISE
NO MAJOR CHANCES TO PREV FORECAST.
FRIDAY - SATURDAY...
HIGH PRESSURE WILL SPREAD OUT ACROSS THE CAROLINAS. NOTICED THAT THE
LOCATION OF THIS HIGH PRESSURE IS SLIGHTLY FARTHER SOUTH AND LAST
NIGHTS RUN. HOWEVER THAT HAS NOT CHANGED THE FORECAST. IF ANYTHING
TEMPS WILL BE SLIGHTLY COOLER BUT PER MODEL GUIDANCE...EXPECT ABOVE
AVERAGE TEMPS. WITH THE SIGNIFICANT WAA TAKING PLACE...850MB TEMPS
WILL BE 10C BY FRIDAY AND 8C ON SATURDAY. SOME HIGH LEVEL CLOUDS
WILL STREAM ACROSS THE SKIES DURING THIS PART OF THE FORECAST.
OTHERWISE EXPECT A DRY FORECAST WITH ABOVE AVERAGE TEMPS.
SUNDAY - WEDNESDAY...
THIS PART OF THE FORECAST WAS QUITE TRICKY TO SAY THE LEAST AS
MODELS GUIDANCE CONTINUES TO SPREAD. STOUT UPPER LEVEL TROUGH WILL
DIG ACROSS THE CENTRAL CONUS OVER THE WEEKEND AND SLOWLY MAKE ITS
WAY TOWARDS THE NORTHEAST. HOWEVER...SOME MODELS SOLUTIONS WANT TO
CREATE A CUT OFF LOW BY MONDAY WHILE OTHERS WANT TO KEEP THE
LONGWAVE TROUGH IN TACT. EITHER WAY...AND UPPER LEVEL DISTURBANCE
WILL MOVE THROUGH ONTARIO AND QUEBEC BRING CLOUDS ACROSS THE REGION
ON SUNDAY AND PRECIP FOR NEXT WEEK. DECIDED TO TREND TOWARDS HPC AND
PREV FORECAST ON PRECIP TIMING AS THE ECMWF IS FASTER THAN THE GFS.
DUE TO AMOUNT OF UNCERTAINTY...TIMING ON WHEN PRECIP WILL END IS
UNKNOWN. ESPECIALLY SINCE THE CUT OFF LOW...IF IT DEVELOPS WILL
EVENTUALLY MOVE UP AND EFFECT SOUTHERN NEW ENGLAND BY WEDNESDAY.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
THROUGH 00Z...
MARGINAL IFR-MVFR CIGS WITH MAINLY VFR VSBYS EXPECTED. RUNWAYS
SHOULD BE DRY OTHER THAN AN ISOLATED RAIN /OR SNOW SHOWER MAINLY
NORTHERN MA AND SOUTHWEST NH/. STRONG NORTH WINDS WILL MAINLY BE
CONFINED TO THE IMMEDIATE EAST COAST OF MA ESPECIALLY CAPE COD AND
NANTUCKET. MODERATE TO HIGH CONFIDENCE IN TAFS.
AFTER 00Z...
CONDITIONS IMPROVING TO VFR ALL AREAS. DRY WEATHER PREVAILS.
GUSTY NORTH WINDS WITH GUSTS AT 40-45 KNOTS WILL BE CONFINED TO
THE IMMEDIATE EASTERN MA COASTLINE ESPECIALLY CAPE COD AND
NANTUCKET. WINDS DIMINISHING ALL AREAS AFTER MIDNIGHT. MODERATE TO
HIGH CONFIDENCE IN THE TAFS.
WED...
HIGH CONFIDENCE FOR VFR. ANY GUSTY WINDS EARLY ACROSS CAPE COD AND
NANTUCKET WILL BEGIN TO DIMINISH AROUND 15Z AND ALSO BECOME
WESTERLY DURING THE AFTERNOON. DRY WEATHER PREVAILS.
WED NIGHT...
HIGH CONFIDENCE FOR VFR ALONG WITH DRY WEATHER AND WEST WINDS.
KBOS TERMINAL...
MARGINAL IFR-MVFR CIGS WITH MAINLY VFR VSBYS THROUGH 00Z. MAINLY
DRY RUNWAYS WITH THE EXCEPTION OF AN ISOLATED BRIEF RAIN SHOWER.
NORTHERLY WINDS WILL GUSTS TO 30 KT AT TIMES. AFTER
00Z...IMPROVING FROM MVFR TO VFR QUICKLY. DRY WEATHER CONTINUES
ALONG WITH GUSTY N WINDS UP TO 30 KT THEN DIMINISHING AFTER
MIDNIGHT. THU...VFR WITH WINDS SHIFTING FROM N DURING THE MORNING
TO WEST IN THE AFTERNOON. OVERALL HIGH CONFIDENCE IN THE TAF.
OUTLOOK...FRIDAY THROUGH SUNDAY...
FRIDAY THROUGH SATURDAY...HIGH CONFIDENCE FOR VFR CONDITIONS.
SATURDAY NIGHT-SUNDAY...HIGH CONFIDENCE FOR VFR. HOWEVER MID TO HIGH
LEVEL CLOUDS WILL MOVE IN FROM WEST TO EAST.
&&
.MARINE...
TONIGHT...
N GALE FOR ALL WATERS WITH STRONGEST WINDS ACROSS THE EASTERN MA
WATERS. WINDS DIMINISH FROM WEST TO EAST AROUND MIDNIGHT. ROUGH SEAS
ESPECIALLY EASTERN MA WATERS. MAINLY DRY OTHER THAN A BRIEF SHOWER
THIS EVENING. VSBYS 2-3 MILES IN SPOTS THIS EVENING THEN IMPROVING
TO UNLIMITED BETWEEN 7P-10PM.
THU/THU NIGHT...
HIGH PRES BUILDS FROM THE TN VLY TO THE MID ATLC REGION. THIS
RESULTS IN LIGHT WESTERLY WINDS ACROSS THE SOUTHERN NEW ENGLAND
WATERS. GOOD VSBY EXPECTED.
OUTLOOK...FRIDAY THROUGH SUNDAY...
FRIDAY-SUNDAY... HIGH PRESSURE WILL SET UP ACROSS THE CAROLINAS
KEEPING THE WATERS IN A WEST TO SOUTHWESTERLY FLOW. EXPECT BOTH
WINDS AND SEAS TO REMAIN BELOW SCA.
&&
.HYDROLOGY...
RAINFALL TOTALS FROM LAST NIGHT AND TODAY GENERALLY RANGED FROM 1 TO
2 INCHES...WITH SOME TOTALS OVER 2 INCHES ESPECIALLY ON CAPE COD.
THIS RAINFALL PRODUCED SOME RISES IN AREA STREAMS AND SMALL
RIVERS...THE SMALLER RIVERS HAVE GENERALLY CRESTED AND HAVE BEGUN TO
RECEDE. A FEW GAGED SMALL RIVERS CRESTED JUST ABOVE ACTION
STAGE...SUCH AS BUNNELL BROOK IN BURLINGTON CT AND THE QUABOUG RIVER
AT WEST BRIMFIELD MA. LARGER TRIBUTARY AND MAINSTEM RIVERS ARE STILL
RISING OR NEARING CREST. A FEW GAGED TRIBUTARY RIVERS CLIMB ABOVE ACTION
STAGE SUCH AS THE PAWTUXET RIVER AT CRANSTON...BUT FLOODING IS NOT
ANTICIPATED. MAINSTEM MERRIMACK AND CONNECTICUT FORECAST POINTS ARE
EXPECTED TO REMAIN WELL BELOW ACTION STAGE.
WITH DRY CONDITIONS EXPECTED THROUGH SUNDAY...ALLOWING RIVERS AND
STREAMS TIME TO RECEDE.
&&
.TIDES/COASTAL FLOODING...
WILL ISSUE A COASTAL FLOOD STATEMENT FOR THE EASTERN MA SHORELINE
FOR THU MORNING HIGH TIDE GIVEN THE MAGNITUDE OF THE ASTRONOMICAL
TIDE. NOT MUCH OF A SURGE BUT RESIDUAL SURGE COUPLED WITH LINGERING
HIGH SEAS MAY RESULT IN ISOLATED MINOR COASTAL FLOODING IN THE MOST
VULNERABLE LOCATIONS OF THE EASTERN MA SHORELINE FROM CAPE ANN
SOUTHWARD TO CAPE COD. EXPECTING THIS EVENT TO BE LESS WIDESPREAD
THAN THIS MORNING/S HIGH TIDE WITH TOTAL WATER LEVELS LOWER AND LESS
WAVE ACTION.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR MAZ007-015-016-
019.
WIND ADVISORY UNTIL 3 AM EST THURSDAY FOR MAZ022>024.
NH...NONE.
RI...NONE.
MARINE...GALE WARNING UNTIL 7 AM EST THURSDAY FOR ANZ231-232-250-
254>256.
GALE WARNING UNTIL 3 AM EST THURSDAY FOR ANZ233>235-237-251.
GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ230-236.
&&
SYNOPSIS...NOCERA
NEAR TERM...NOCERA
SHORT TERM...NOCERA
LONG TERM...DUNTEN - NOT UPDATED
AVIATION...NOCERA/DUNTEN
MARINE...NOCERA/DUNTEN
HYDROLOGY...NMB
TIDES/COASTAL FLOODING...NOCERAHazardous weather outlook, Nov 23, 9:34 AM EST, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 934 AM EST WED NOV 23 2011 CTZ002>004-MAZ002>006-008>014-017-018-020-021-026-NHZ011-012-015- RIZ001>008-241445- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 934 AM EST WED NOV 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ007-015-016-019-241445- EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA- 934 AM EST WED NOV 23 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ022-024-241445- BARNSTABLE MA-NANTUCKET MA- 934 AM EST WED NOV 23 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. WIND ADVISORY. HEAVY RAINFALL OF 1 TO 2 INCHES WILL RESULT IN URBAN AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ023-241445- DUKES MA- 934 AM EST WED NOV 23 2011 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. HEAVY RAINFALL OF 1 TO 2 INCHES WILL RESULT IN URBAN AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231-232-250-254>256-241445- CAPE COD BAY-NANTUCKET SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 934 AM EST WED NOV 23 2011 ...GALE WARNING IN EFFECT UNTIL 7 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ233>235-237-251-241445- VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- 934 AM EST WED NOV 23 2011 ...GALE WARNING IN EFFECT UNTIL 3 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-236-241445- BOSTON HARBOR-NARRAGANSETT BAY- 934 AM EST WED NOV 23 2011 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Nov 23, 2:49 PM EST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
249 PM EST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM COASTAL FLOOD SCITUATE 42.19N 70.73W
11/23/2011 PLYMOUTH MA BUOY
GAUGE CREST OF 12.2 FT AT HIGH TIDE WITH 1.5 FT STORM
SURGE. FLOOD STAGE IS 12 FT.
0852 AM COASTAL FLOOD BOSTON 42.32N 71.07W
11/23/2011 SUFFOLK MA AMATEUR RADIO
MORRISSEY BLVD CLOSED DUE TO COASTAL FLOODING.
0858 AM FLOOD QUINCY 42.26N 71.01W
11/23/2011 NORFOLK MA AMATEUR RADIO
SEVERAL CARS STRANDED DUE TO FLOODING ON EXIT 19 RAMP
OF ROUTE 3 NORTHBOUND.
0900 AM COASTAL FLOOD 2 ENE MARSHFIELD 42.10N 70.67W
11/23/2011 PLYMOUTH MA AMATEUR RADIO
SPLASHOVER ON NORTH ST IN BRANT ROCK WITH SEAWEED AND
DIRT ON ROADWAY.
0900 AM COASTAL FLOOD SCITUATE 42.19N 70.73W
11/23/2011 PLYMOUTH MA AMATEUR RADIO
LIGHTHOUSE POINT ROAD FLOODED WITH SEAWEED AND DIRT IN
ROADWAY. WATER UP TO DWELLINGS THAT ARE NOT ON STILTS.
&&
BOXThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 4:11 AM EST | Wind Advisory | BOX | Barnstable, Dukes, Essex, Nantucket, Norfolk, Plymouth and 1 more | 23 hr |
| Nov 23, 4:29 AM EST | Coastal Flood Advisory | BOX | Barnstable, Essex, Nantucket, Norfolk, Plymouth, Suffolk | 7 hr |
| Nov 23, 5:45 AM EST | Areal Flood Advisory | BOX | Bristol, Norfolk, Plymouth | 5 hr |
| Nov 23, 8:19 AM EST | Areal Flood Advisory | BOX | Barnstable, Dukes | 4 hr |
Nearby
Coastal Flood Statements in Massachusetts, 2011Every coastal flood statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.